MAUDE Adverse Event Report: ETHICON INC. ENDOLOOP LIG W/PDS II; SUTURE, SURGICAL, ABSORBABLE, POLYDIOXANONE

ETHICON INC. ENDOLOOP LIG W/PDS II; SUTURE, SURGICAL, ABSORBABLE, POLYDIOXANONE
Catalog Number EZ10G
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent a laparoscopic appendectomy for appendicitis on (b)(6) 2025 and suture was used.During use on the patient, when folded the break point and pulled the cannula, the suture came loose, so it could not be pulled the cannula.The device was about to be used on the radix of appendix.Another device was used to complete the case.There were no adverse consequences to the patient.One device will be returning.No further information is available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H3 investigation summary
=
> the product was returned to ethicon for evaluation.One open foil with a suture inside cannula that pertains to product code ez10.To assess the condition of the returned sample, the suture was removed from the cannula.Upon examination, no issues related to suture breakage were observed.However, it was noted that the suture was not attached to the cannula.The detachment appeared to have occurred after the score point broke.Additionally, the loop was partially closed and twisted.Although no conclusion could be reached on the cause of the reported event.As part of ethicon quality process, all devices are manufactured, inspected, and released to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of post-market surveillance.A manufacturing record evaluation was performed for the finished device batch number, and no non-conformances were identified.

Brand Name
ENDOLOOP LIG W/PDS II
Common Device Name
SUTURE, SURGICAL, ABSORBABLE, POLYDIOXANONE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-BRAZIL
rodovia presidente dutra
km 154
sao paulo 12240
BR   12240
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key22867019
Report Number2210968-2025-09649
Device Sequence Number18481455
Product Code NEW
UDI-Device Identifier10705031206427
UDI-Public(01)10705031206427(17)291231(10)AW2656
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
N18331/S027
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEZ10G
Device Lot NumberAW2656
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/13/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2025
Initial Report FDA Received Date08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown